Hyper Homomorphism and Hyper Product of Hyper UP-algebras

Authors

  • Rohaima M. Amairanto Mindanao State University - University Training Centre
  • Rowena Isla Mindanao State University-Iligan Institute of Technology

DOI:

https://doi.org/10.29020/nybg.ejpam.v13i3.3704

Keywords:

Hyper UP-algebra, Hyper Homomorphisms of Hyper UP-algebras, Hyper Product of Hyper UP-algebras

Abstract

In this paper, we investigate the concept of regular congruence relation on hyper UP-algebras and establish some homomorphism theorems on such algebras. We also examine the notion of hyper product of hyper UP-algebras.

Downloads

How to Cite

Amairanto, R. M., & Isla, R. (2020). Hyper Homomorphism and Hyper Product of Hyper UP-algebras. European Journal of Pure and Applied Mathematics, 13(3), 483–497. https://doi.org/10.29020/nybg.ejpam.v13i3.3704